Galois groups and factoring polynomials over finite fields

Rónyai, Lajos (1992) Galois groups and factoring polynomials over finite fields. SIAM JOURNAL ON DISCRETE MATHEMATICS, 5 (3). pp. 345-365.

Full text not available from this repository.
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Divisions: Informatics Laboratory
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 12:37
Last Modified: 11 Dec 2012 12:37
URI: http://eprints.sztaki.hu/id/eprint/134

Update Item Update Item